Seroquel Quetiapine is a popular atypical antipsychotic medication that has been approved by the FDA to treat schizophrenia, bipolar disorder, and as an antidepressant augmentation strategy in cases of refractory depression. Due to the variety of conditions for which this drug is prescribed, it is considered highly profitable and has made AstraZeneca the developers billions of dollars since it hit the market. In addition to being used for serious psychiatric disorders, some medical professionals prescribe it for the treatment of insomnia and various forms of anxiety disorders. Although the drug is not approved for these conditions, it is more effective than traditional medications for some individuals. Despite the variety of conditions that Seroquel is capable of treating, many people have a difficult time staying on the drug as a result of side effects, in particular, weight gain.
Why am I gaining weight on Seroquel? Keep in mind vegan everyone will cegan a different experience on the drug as a result of individualized factors. Pressed for time, the GP often recommends a drug. Increased doses diet necessarily improve sleep and may make the medication Side Effects In a psychiatric setting, the side effects of these drugs include weight gain, daytime sedation, fatigue, dizziness, dry mouth, raised lipids and heart problems. If you are really suffering mentally, seroquel mental health before worrying about physical health. All matters regarding your health require medical supervision.
Home Recent Discussions Search. Hello there, If you have just recently started or have been taking Seroquel you may have noticed some weight gain. This seems to be a very common side effect of the medication and can be very upsetting. I have been taking this medication for four years now and have gained over 40 pounds since I started taking it. I have read countless online forum posts about the weight gain from Seroquel and there seems to be very little information on how to not gain weight from this drug.